MathSciNet Relay Station
MathSciNet bibliographic data
MR1741475 (2000k:51016) 51M05
Tyszka, Apoloniusz Discrete versions of the Beckman-Quarles theorem. Aequationes Math. 59 (2000), no. 1-2, 124–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement